MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline Industries, Inc.; TRAY, 24G WHIT SPINAL W/PHARM

MEDLINE INDUSTRIES, LP Medline Industries, Inc.; TRAY, 24G WHIT SPINAL W/PHARM
Model Number DYNJRA9038
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/19/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility on 01/19/23 "the hub of the introducer needle came clean off of the needle upon gentle pressure to remove the hub after the spinal was placed".Per the facility "the free floating needle was then mostly in the patient and was quickly removed by grasping the 2mm that was still outside the patient".Per the facility the patient did not require additional medical intervention or incur a serious injury related to the event.No additional information is available at this time.The sample was returned for evaluation, however, a definitive root cause could not be determined at this time.It has been determined that the reported event caused or contributed to serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility on 01/19/23 "the hub of the introducer needle came clean off of the needle upon gentle pressure to remove the hub after the spinal was placed".

Brand Name
Medline Industries, Inc.
Common Device Name
TRAY, 24G WHIT SPINAL W/PHARM
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key16382773
Report Number1417592-2023-00055
Device Sequence Number6081919
Product Code OJH
UDI-Device Identifier10193489830477
UDI-Public10193489830477
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDYNJRA9038
Device Catalogue NumberDYNJRA9038
Device Lot Number22GBI814
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2023
Initial Report FDA Received Date02/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age45 YR
Patient SexMale
Patient Weight91 KG